Article citationsMore>>

J. Vrbik, “Kepler Problem with Time-Dependent and Resonant Perturbations,” Journal of Mathematical Physics, Vol. 48, No. 5, 2007, pp. 1-13. doi:10.1063/1.2729369

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top